User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Kormann, Katharina 
Title:
A Time-Space Adaptive Method for the Schrödinger Equation 
Journal title:
Communications in Computational Physics 
Year:
2016 
Journal volume:
20 
Journal issue:
01 
Pages contribution:
60-85 
Publisher:
Global Science Press 
E-ISSN:
1815-24061991-7120 
Notes:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFGgeförderten) Allianz- bzw. Nationallizenz frei zugänglich. This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively 
Date of publication:
22.06.2016